Dr Behrouz Taji

F07 - Carslaw Building
The University of Sydney


Website Personal Website

Research interests

birational geometry, Hodge theory, moduli spaces, canonical metrics, derived categories

Teaching and supervision

Timetable

B_Taji

Selected publications

Download citations: PDF RTF Endnote

Journals

  • Cadorel, B., Rousseau, E., Taji, B. (2019). Hyperbolicity of singular spaces. Journal de l'Ecole Polytechnique Mathematiques, 6, 1-18. [More Information]
  • Greb, D., Kebekus, S., Peternell, T., Taji, B. (2019). Nonabelian Hodge Theory for klt spaces and descent theorems for vector bundles. Compositio Mathematica, 155(2), 289-323. [More Information]
  • Lu, S., Taji, B. (2018). A Characterization of Finite Quotients of Abelian Varieties. International Mathematics Research Notices, 1, 292-319. [More Information]
  • Taji, B. (2016). The isotriviality of smooth families of canonically polarized manifolds over a special quasi-projective base. Compositio Mathematica, 152(7), 1421-1434. [More Information]
  • Taji, B., Campana, F. (2014). Birational positivity in dimension 4. Annales de l'Institut Fourier, 64(1), 203-216. [More Information]

Conferences

  • Greb, D., Kebekus, S., Taji, B. (2018). Uniformization of higher dimensional minimal varieties. Summer Institute - Algebraic Geometry, USA: AMS Press, Inc. [More Information]

2019

  • Cadorel, B., Rousseau, E., Taji, B. (2019). Hyperbolicity of singular spaces. Journal de l'Ecole Polytechnique Mathematiques, 6, 1-18. [More Information]
  • Greb, D., Kebekus, S., Peternell, T., Taji, B. (2019). Nonabelian Hodge Theory for klt spaces and descent theorems for vector bundles. Compositio Mathematica, 155(2), 289-323. [More Information]

2018

  • Lu, S., Taji, B. (2018). A Characterization of Finite Quotients of Abelian Varieties. International Mathematics Research Notices, 1, 292-319. [More Information]
  • Greb, D., Kebekus, S., Taji, B. (2018). Uniformization of higher dimensional minimal varieties. Summer Institute - Algebraic Geometry, USA: AMS Press, Inc. [More Information]

2016

  • Taji, B. (2016). The isotriviality of smooth families of canonically polarized manifolds over a special quasi-projective base. Compositio Mathematica, 152(7), 1421-1434. [More Information]

2014

  • Taji, B., Campana, F. (2014). Birational positivity in dimension 4. Annales de l'Institut Fourier, 64(1), 203-216. [More Information]

To update your profile click here. For support on your academic profile contact .